# SDR SWAA2024040565746

- Difficulty date: March 19, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB. L/H & L/E (PANEL 331B) HAS EVIDENCES CRACK AT STA 86.66; BOTTOM POSITION.<[01] REMOVED AND REPLACED DAMAGE RIB AT L/H HORIZONTAL L/E STA. 75.00 PANEL 331B PER REF SRM 51-40-02-0G-0 AND DRAWING # 186A1303;[02] VERIFIED REMOVED AND REPLACED DAMAGE RIB AT L/H HORIZONTAL L/E STA. 75.00 PANEL 331B.;[03] ALL STEPS COMPLETED.
